MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006902
Medical Device Problem Codes Defective Device (2588); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console breaks the fibers and there are sparks.There was no patient involved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console or components were not returned for analysis.However, the console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was identified that the focus lens cell, were damaged.The fse proceeded to perform a replacement of the lens cell and after this, no further issues were identified during service, and the console was confirmed to be fully functional after the replacement.The investigation found no indication that the probable cause of the reported allegation is related to manufacturing or design.Based on review of all information available and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20965767
Report Number2124215-2024-79516
Device Sequence Number4121979
Product Code GEX
UDI-Device Identifier07290109145150
UDI-Public07290109145150
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006902
Device Catalogue NumberGA-0006902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown